Numerical Analysis of Two-Hinged Arches

by Thomas D. Y. Fok,
Tung Au,

Serial Information: Journal of the Structural Division, 1958, Vol. 84, Issue 5, Pg. 1-10

Document Type: Journal Paper


The paper presents a numerical solution for the influence ordinates of the horizontal reaction in a two-hinged arch of variable section. The procedure consists of the application of Newmark's numerical method for the integration of the terms in the horizontal reaction obtained by the conventional theory of consistent deformation. The entire operation can be carried out in a compact tabulation most suitable for design offices.

Subject Headings: Numerical methods | Numerical analysis | Hinges | Arches | Deformation (mechanics)

Services: Buy this book/Buy this article


Return to search